Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A classification of almost full formal groups


Author: William C. Waterhouse
Journal: Proc. Amer. Math. Soc. 20 (1969), 426-428
MSC: Primary 14.50; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0236189-X
MathSciNet review: 0236189
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Borevich and I. Shafarevich, Number theory, Academic Press, New York, 1966. MR 0195803 (33:4001)
  • [2] J. Lubin, One-parameter formal Lie groups over $ p$-adic integer rings, Ann. of Math. (2) 80 (1964), 464-484. MR 0168567 (29:5827)
  • [3] -, Finite subgroups and isogenies of one-parameter formal Lie groups, Ann. of Math. (2) 85 (1967), 293-302. MR 0209287 (35:189)
  • [4] J. Lubin and J. Tate, Formal complex multiplication in local fields, Ann. of Math. (2) 81 (1965), 380-387. MR 0172878 (30:3094)
  • [5] J.-P. Serre, Algèbre et géométrie, Ann. Coll. France, Paris, 1964-1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.50, 22.00

Retrieve articles in all journals with MSC: 14.50, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236189-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society